# SDR AALA952138

- Difficulty date: December 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N325AA
- Make and model: Boeing 767223
- Aircraft serial: 22326
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8609010000
- Condition: Defective
- Location: Nr 1
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

LHR - FLT 0116 - EN ROUTE JFK/LHR DURING CRUISE, ELECTRICAL SMOKE ODOR NOTED EITHER FROM OVENS 1 OR 2 IN FIRST CLASS GALLEY.  PULLED CIRCUIT BREAKERS TO OVENS 1 AND 2 AND AIRCRAFT PROCEEDED TO LHR LANDING WITHOUT INCIDENT.  CLEANED NR 2 OVEN IN FIRST CLASS GALLEY AND RESET CIRCUIT BREAKER.  OVEN GROUND CHECKED NORMAL OPERATION.  DEFERRED OVEN NR 1 IN FIRST CLASS GALLEY DUE TO FAILED COOLING FAN.  SUBSEQUENTLY. REPLACED NR 1 OVEN IN FIRST CLASS GALLEY.  SYSTEM GROUND CHECKED NORMAL OPERTION.  (X)
